U.S. doctors online nowAsk doctors free
Wallkill, NY
A 22-year-old female asked:

I took my nuvaring out 10 days ago since my husband and i decided to try for another baby and i still haven't gotten my period what's going on?

2 doctor answers4 doctors weighed in
Dr. Joan Sy
Dr. Joan Syanswered
Family Medicine 29 years experience
TRY TO RELAX: Could be just the worry of not having your period. If 2wks pass w.O menses either go to your doctor's office for a preg test or take an over the counter test yourself. If you persist w.O a cycle blood tests can tell if there is any imbalance causing the lack of bleeding. Most likely it is worry related.
Dr. CESAR HOLGADO
Obstetrics and Gynecology 40 years experience
Missed period: It is not uncommon for someone to have a delayed period after stopping any type of hoymonal contraceptive. Your body is trying to get back to its normal rhythm without the artificial hormones. It may last from a few weeks of delay and sometimes, up to a year. If you are greatly concerned about this, see your gynecologist. You may need some blood tests to make sure everything is alright.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 12, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.